RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 5  


Asymptotic curves of submanifolds
Yu. A. Aminov
3
Analogs of the Markov and Bernstein inequalities for polynomials in Banach spaces
A. V. Andrianov
13
A Liouville-type theorem for the equation of special Lagrangian manifolds
A. A. Borisenko
22
Estimation of the order of nilpotence of torsion elements in the symplectic cobordism ring
V. G. Gorbunov
26
Locally representable varieties of Lie superalgebras
M. V. Zaicev
33
Characterization of functors of $G$-symmetric power and extension of functors to the Kleisli category
M. M. Zarichnyi
42
Variations on the theme of the Carlson theorem
Yu. A. Kaz'min
49
Nonclassical estimates of precision of normal approximation for martingales
L. V. Kir'yanova
56
Chaplygin and Keldysh normal forms of Monge–Ampere equations of variable type
A. G. Kushner
63
Coefficient multipliers of Lipschitz functions
G. D. Levshina
68
Invertibility of binary functions
E. E. Marenich
78
New series of asymptotics of eigenvalues of the Sturm–Liouville problem with rapidly oscillating coefficients
S. A. Nazarov
83
Wavelets of Y. Meyer – an optimal basis in $C(0,1)$
I. Ya. Novikov
88
A direct theorem on approximation “by angle” in the spaces $L_p$, $0<p<1$
K. V. Runovskii
93
Regularity of solutions in the fundamental problem of the classical calculus of variations
F. Zh. Sadyrbaev
97
A “nonlinear” generalization of special functions of wave catastrophes described by double integrals
B. I. Suleimanov
102
Lower bounds of the integral modulus of continuity of a function in terms of its Fourier coefficients
S. A. Telyakovskii
107
Distribution of the values of a sum of additive functions with shifted arguments
N. M. Timofeev, Kh. Kh. Usmanov
113
Arithmetical properties of values of hypergeometric functions
V. G. Chirskii
125
A remark on the smoothness of solutions of nonstationary boundary equations
I. Yu. Chudinovich
132

Brief Communications
Fundamental solutions of the equation $x_1^2+…+x_n^2=mx_1…x_n$
Yu. N. Baulina
136
Limits of indeterminacy of trigonometric series outside sets of the first category
D. N. Konovalenko
138
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019